Norm group convergence for singular Schrödinger operators
Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 2, pp. 179-198.
@article{AIHPA_1991__54_2_179_0,
     author = {Hughes, Rhonda J. and Kon, Mark A.},
     title = {Norm group convergence for singular {Schr\"odinger} operators},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {179--198},
     publisher = {Gauthier-Villars},
     volume = {54},
     number = {2},
     year = {1991},
     mrnumber = {1110651},
     zbl = {0780.35087},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1991__54_2_179_0/}
}
TY  - JOUR
AU  - Hughes, Rhonda J.
AU  - Kon, Mark A.
TI  - Norm group convergence for singular Schrödinger operators
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1991
SP  - 179
EP  - 198
VL  - 54
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1991__54_2_179_0/
LA  - en
ID  - AIHPA_1991__54_2_179_0
ER  - 
%0 Journal Article
%A Hughes, Rhonda J.
%A Kon, Mark A.
%T Norm group convergence for singular Schrödinger operators
%J Annales de l'I.H.P. Physique théorique
%D 1991
%P 179-198
%V 54
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1991__54_2_179_0/
%G en
%F AIHPA_1991__54_2_179_0
Hughes, Rhonda J.; Kon, Mark A. Norm group convergence for singular Schrödinger operators. Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 2, pp. 179-198. http://archive.numdam.org/item/AIHPA_1991__54_2_179_0/

[1] S. Albeverio, F. Gesztesy, R. Høegh-Krohn and H. Holden, Solvable Models in Quantum Mechanics, Springer-Verlag, New York, 1988. | MR | Zbl

[2] S. Albeverio, F. Gesztesy, R. Høegh-Krohn and W. Kirsch, On Point Interactions in One Dimension, J. Operator Theory, Vol. 12, 1984, pp. 101-126. | MR | Zbl

[3] W.G. Faris, Self-Adjoint Operators, Springer-Verlag, New York, 1975. | MR | Zbl

[4] C.N. Friedman, Perturbations of the Schrödinger Equation by Potentials with Small Support, J. Funct. Anal., Vol. 10, 1972, pp. 346-360. | MR | Zbl

[5] F. Gesztesy and H. Holden, A New Class of Solvable Models in Quantum Mechanics Describing Point Interactions on the Line, J. Phys., Vol. A 20, 1987, pp. 5157-5177. | MR | Zbl

[6] R. Hughes and I. Segal, Singular Perturbations in the Interaction Representation, J. Funct. Anal., Vol. 38, 1980, pp. 71-98. | MR | Zbl

[7] T. Kato, Perturbation Theory for Linear Operators, Second Edition, Springer-Verlag, New York, 1980. | MR

[8] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. I, Funct. Anal., Academic Press, New York, 1972. | MR | Zbl

[9] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. II, Fourier Analysis, Self-Adjointness, Academic Press, New York, 1975. | Zbl

[10] I.E. Segal, Singular Perturbations of Semigroup Generators, Linear Operators and Approximation, Proceedings, Conference in Oberwolfach, 1971, pp. 54-68. | Zbl